This is often experienced by people taking Citalopram and other SSRIs - all are associated with a withdrawal syndrome with symptoms similar to what you've described.
You should start taking Citalopram again, and instead of quitting cold-turkey, taper off with the help of a medical professional. Or, you could ask to switch to Prozac and slowly taper off that SSRI (the ONLY one not associated with withdrawal effects due to it's long half-live).
Sorry you're feeling crummy. I hope this helps.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2011 • 4 answers
Posted 17 Feb 2013 • 3 answers
I accidentally took two 40mg citalopran at the same time thinking it was as aspirin what should I do
Posted 20 Sep 2014 • 3 answers
Posted 17 Jan 2016 • 0 answers
Posted 6 Jul 2016 • 1 answer